MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC. INFINITY ACUTE CARE SYSTEM; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number N/A
Medical Device Problem Code Loss of Data (2903)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the c500 cockpits in the critical care unit wards are auto-discharging patients and losing full disclosure data from the central station.When the c500 cockpits are auto-discharging patients, the patients are no longer being monitored.An 'offline' message is provided to alert the user on the cockpit display and an audio alarm is generated to alert the user as well.The associated independent (m540) bedside monitor will no longer monitor the patient, and their data will not be displayed.The loss of full disclosure data on the ics is historical but may be needed by the clinical staff due to the auto-discharging of patients occurring.In this case there was no report of adverse patient impact.
 
Additional Manufacturer Narrative
It was reported that the infinity medical cockpit c500 discharged patients without user interaction and that the full disclosure data was lost.Additional information regarding the reported event was requested regarding the device behavior at the time of the event and it was stated that there were no audible alarms and the device shut itself off following the event.It was also provided that the users attempted troubleshooting by performing a manual restart of the device.The devices remained in use and were stated to resume normal functioning following the event.The provided log files from the date of the event were reviewed.The analysis of the log files confirmed there were multiple discharge events at the cockpit.Based on the recorder images in the log files, the patient discharges occurred due to the ¿discharge¿ button being manually pressed.Of note the report of the device shutting off and not alarming could not be confirmed as a specific time for that event was not provided.As stated in the infinity acute care system (iacs) instructions for use (ifu) a patient can be discharged from the cockpit or from the m540.Discharging a patient from either device causes a discharge at the other device.It also lists out the effects that discharging a patient has on the cockpit, including that all demographic data are removed from the screen and all trend and event data are deleted.In conclusion, the log file review found no device malfunction related to the reported event, and confirmed the device operated as designed.The user was appropriately alerted to the device condition and there was no adverse patient impact because of this event.No further issues have been reported.
 
Event or Problem Description
It was reported that the c500 cockpit in the critical care unit ward was auto-discharging patients and losing full disclosure data from the central station.In this case there was no report of adverse patient impact.

Brand Name
INFINITY ACUTE CARE SYSTEM
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key20952742
Report Number1220063-2024-00134
Device Sequence Number8187098
Product Code MHX
UDI-Device Identifier04049098054409
UDI-Public(01)04049098054409(11)220518(17)221101(93)MS25510-69
Combination Product (Y/N)N
PMA/510(K) Number
K113798
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberMS25510
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown